• Title of article

    On the Hybrid Optimal Control Problem: Theory and Algorithms

  • Author/Authors

    M. S. Shaikh and P. E. Caines، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    17
  • From page
    1587
  • To page
    1603
  • Keywords
    controllability , Hybrid systems , Maximum principle , nonlinear systems.
  • Journal title
    IEEE Transactions on Automatic Control
  • Serial Year
    2007
  • Journal title
    IEEE Transactions on Automatic Control
  • Record number

    387346